Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Skin darkening between thighs and penis, itchy skin. Used anti fungal powders. Treatment?

I am 40 Male, I have a skin problem around the private part. Starts at upper thigh junction and expanded to penis and around. The skin is really darker there. Few times itchy. Its there from years. On and off used medicines like anti fungal powders etc. never could get rid of it. Is there a treatment to clear off the black color there?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
It is fungal infection only but since it is fussy and refuses to fo, I suggest you apply something like Terbinafine cream like Zimig twice a day locally for at least 3 weeks to get desired results and also wear loose underwear plus keep the area dry for quicker response. Thanks.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor